18 Publications

Mark all

[18]
2019 | Journal Article | IST-REx-ID: 151   OA
J. L. Fischer and O. Kneuss, “Bi-Sobolev solutions to the prescribed Jacobian inequality in the plane with L p data and applications to nonlinear elasticity,” Journal of Differential Equations, vol. 266, no. 1, pp. 257–311, 2019.
View | DOI | Download (ext.) | arXiv
 
[17]
2019 | Journal Article | IST-REx-ID: 6617   OA
J. L. Fischer, “The choice of representative volumes in the approximation of effective properties of random materials,” Archive for Rational Mechanics and Analysis, vol. 234, no. 2, pp. 635–726, 2019.
View | Files available | DOI | arXiv
 
[16]
2018 | Journal Article | IST-REx-ID: 404   OA
J. L. Fischer and G. Grün, “Existence of positive solutions to stochastic thin-film equations,” SIAM Journal on Mathematical Analysis, vol. 50, no. 1, pp. 411–455, 2018.
View | Files available | DOI
 
[15]
2018 | Journal Article | IST-REx-ID: 606   OA
M. Duerinckx and J. L. Fischer, “Well-posedness for mean-field evolutions arising in superconductivity,” Annales de l’Institut Henri Poincare (C) Non Linear Analysis, vol. 35, no. 5, pp. 1267–1319, 2018.
View | DOI | Download (ext.) | arXiv
 
[14]
2017 | Journal Article | IST-REx-ID: 1014   OA
J. L. Fischer and C. Raithel, “Liouville principles and a large-scale regularity theory for random elliptic operators on the half-space,” SIAM Journal on Mathematical Analysis, vol. 49, no. 1, pp. 82–114, 2017.
View | DOI | Download (ext.)
 
[13]
2017 | Journal Article | IST-REx-ID: 712   OA
J. L. Fischer, “Weak–strong uniqueness of solutions to entropy dissipating reaction–diffusion equations,” Nonlinear Analysis: Theory, Methods and Applications, vol. 159, pp. 181–207, 2017.
View | DOI | Download (ext.)
 
[12]
2016 | Journal Article | IST-REx-ID: 1318   OA
J. L. Fischer and F. Otto, “A higher-order large scale regularity theory for random elliptic operators,” Communications in Partial Differential Equations, vol. 41, no. 7, pp. 1108–1148, 2016.
View | DOI | Download (ext.)
 
[11]
2016 | Journal Article | IST-REx-ID: 1315
F. Brunner, J. L. Fischer, and P. Knabner, “Analysis of a modified second-order mixed hybrid BDM1 finite element method for transport problems in divergence form,” SIAM Journal on Numerical Analysis, vol. 54, no. 4, pp. 2359–2378, 2016.
View | DOI
 
[10]
2016 | Journal Article | IST-REx-ID: 1317
J. L. Fischer, “Behaviour of free boundaries in thin-film flow: The regime of strong slippage and the regime of very weak slippage,” Annales de l’Institut Henri Poincare (C) Non Linear Analysis, vol. 33, no. 5, pp. 1301–1327, 2016.
View | DOI
 
[9]
2015 | Journal Article | IST-REx-ID: 1313
J. L. Fischer, “Estimates on front propagation for nonlinear higher-order parabolic equations: An algorithmic approach,” Interfaces and Free Boundaries, vol. 17, no. 1, pp. 1–20, 2015.
View | DOI
 
[8]
2015 | Journal Article | IST-REx-ID: 1314
J. L. Fischer, “A posteriori modeling error estimates for the assumption of perfect incompressibility in the Navier-Stokes equation,” SIAM Journal on Numerical Analysis, vol. 53, no. 5, pp. 2178–2205, 2015.
View | DOI
 
[7]
2015 | Journal Article | IST-REx-ID: 1311
J. L. Fischer and G. Grün, “Finite speed of propagation and waiting times for the stochastic porous medium equation: A unifying approach,” SIAM Journal on Mathematical Analysis, vol. 47, no. 1, pp. 825–854, 2015.
View | DOI
 
[6]
2015 | Journal Article | IST-REx-ID: 1316
J. L. Fischer, “Global existence of renormalized solutions to entropy-dissipating reaction–diffusion systems,” Archive for Rational Mechanics and Analysis, vol. 218, no. 1, pp. 553–587, 2015.
View | DOI
 
[5]
2014 | Journal Article | IST-REx-ID: 1309
J. L. Fischer, “Infinite speed of support propagation for the Derrida-Lebowitz-Speer-Spohn equation and quantum drift-diffusion models,” Nonlinear Differential Equations and Applications, vol. 21, no. 1, pp. 27–50, 2014.
View | DOI
 
[4]
2014 | Journal Article | IST-REx-ID: 1312
J. L. Fischer, “Upper bounds on waiting times for the Thin-film equation: The case of weak slippage,” Archive for Rational Mechanics and Analysis, vol. 211, no. 3, pp. 771–818, 2014.
View | DOI
 
[3]
2013 | Journal Article | IST-REx-ID: 1307
J. L. Fischer, “Uniqueness of solutions of the Derrida-Lebowitz-Speer-Spohn equation and quantum drift diffusion models,” Communications in Partial Differential Equations, vol. 38, no. 11, pp. 2004–2047, 2013.
View | DOI
 
[2]
2013 | Journal Article | IST-REx-ID: 1308
J. L. Fischer, “Advection-driven support shrinking in a chemotaxis model with degenerate mobility,” SIAM Journal on Mathematical Analysis, vol. 45, no. 3, pp. 1585–1615, 2013.
View | DOI
 
[1]
2013 | Journal Article | IST-REx-ID: 1310
J. L. Fischer, “Optimal lower bounds on asymptotic support propagation rates for the thin-film equation,” Journal of Differential Equations, vol. 255, no. 10, pp. 3127–3149, 2013.
View | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed

18 Publications

Mark all

[18]
2019 | Journal Article | IST-REx-ID: 151   OA
J. L. Fischer and O. Kneuss, “Bi-Sobolev solutions to the prescribed Jacobian inequality in the plane with L p data and applications to nonlinear elasticity,” Journal of Differential Equations, vol. 266, no. 1, pp. 257–311, 2019.
View | DOI | Download (ext.) | arXiv
 
[17]
2019 | Journal Article | IST-REx-ID: 6617   OA
J. L. Fischer, “The choice of representative volumes in the approximation of effective properties of random materials,” Archive for Rational Mechanics and Analysis, vol. 234, no. 2, pp. 635–726, 2019.
View | Files available | DOI | arXiv
 
[16]
2018 | Journal Article | IST-REx-ID: 404   OA
J. L. Fischer and G. Grün, “Existence of positive solutions to stochastic thin-film equations,” SIAM Journal on Mathematical Analysis, vol. 50, no. 1, pp. 411–455, 2018.
View | Files available | DOI
 
[15]
2018 | Journal Article | IST-REx-ID: 606   OA
M. Duerinckx and J. L. Fischer, “Well-posedness for mean-field evolutions arising in superconductivity,” Annales de l’Institut Henri Poincare (C) Non Linear Analysis, vol. 35, no. 5, pp. 1267–1319, 2018.
View | DOI | Download (ext.) | arXiv
 
[14]
2017 | Journal Article | IST-REx-ID: 1014   OA
J. L. Fischer and C. Raithel, “Liouville principles and a large-scale regularity theory for random elliptic operators on the half-space,” SIAM Journal on Mathematical Analysis, vol. 49, no. 1, pp. 82–114, 2017.
View | DOI | Download (ext.)
 
[13]
2017 | Journal Article | IST-REx-ID: 712   OA
J. L. Fischer, “Weak–strong uniqueness of solutions to entropy dissipating reaction–diffusion equations,” Nonlinear Analysis: Theory, Methods and Applications, vol. 159, pp. 181–207, 2017.
View | DOI | Download (ext.)
 
[12]
2016 | Journal Article | IST-REx-ID: 1318   OA
J. L. Fischer and F. Otto, “A higher-order large scale regularity theory for random elliptic operators,” Communications in Partial Differential Equations, vol. 41, no. 7, pp. 1108–1148, 2016.
View | DOI | Download (ext.)
 
[11]
2016 | Journal Article | IST-REx-ID: 1315
F. Brunner, J. L. Fischer, and P. Knabner, “Analysis of a modified second-order mixed hybrid BDM1 finite element method for transport problems in divergence form,” SIAM Journal on Numerical Analysis, vol. 54, no. 4, pp. 2359–2378, 2016.
View | DOI
 
[10]
2016 | Journal Article | IST-REx-ID: 1317
J. L. Fischer, “Behaviour of free boundaries in thin-film flow: The regime of strong slippage and the regime of very weak slippage,” Annales de l’Institut Henri Poincare (C) Non Linear Analysis, vol. 33, no. 5, pp. 1301–1327, 2016.
View | DOI
 
[9]
2015 | Journal Article | IST-REx-ID: 1313
J. L. Fischer, “Estimates on front propagation for nonlinear higher-order parabolic equations: An algorithmic approach,” Interfaces and Free Boundaries, vol. 17, no. 1, pp. 1–20, 2015.
View | DOI
 
[8]
2015 | Journal Article | IST-REx-ID: 1314
J. L. Fischer, “A posteriori modeling error estimates for the assumption of perfect incompressibility in the Navier-Stokes equation,” SIAM Journal on Numerical Analysis, vol. 53, no. 5, pp. 2178–2205, 2015.
View | DOI
 
[7]
2015 | Journal Article | IST-REx-ID: 1311
J. L. Fischer and G. Grün, “Finite speed of propagation and waiting times for the stochastic porous medium equation: A unifying approach,” SIAM Journal on Mathematical Analysis, vol. 47, no. 1, pp. 825–854, 2015.
View | DOI
 
[6]
2015 | Journal Article | IST-REx-ID: 1316
J. L. Fischer, “Global existence of renormalized solutions to entropy-dissipating reaction–diffusion systems,” Archive for Rational Mechanics and Analysis, vol. 218, no. 1, pp. 553–587, 2015.
View | DOI
 
[5]
2014 | Journal Article | IST-REx-ID: 1309
J. L. Fischer, “Infinite speed of support propagation for the Derrida-Lebowitz-Speer-Spohn equation and quantum drift-diffusion models,” Nonlinear Differential Equations and Applications, vol. 21, no. 1, pp. 27–50, 2014.
View | DOI
 
[4]
2014 | Journal Article | IST-REx-ID: 1312
J. L. Fischer, “Upper bounds on waiting times for the Thin-film equation: The case of weak slippage,” Archive for Rational Mechanics and Analysis, vol. 211, no. 3, pp. 771–818, 2014.
View | DOI
 
[3]
2013 | Journal Article | IST-REx-ID: 1307
J. L. Fischer, “Uniqueness of solutions of the Derrida-Lebowitz-Speer-Spohn equation and quantum drift diffusion models,” Communications in Partial Differential Equations, vol. 38, no. 11, pp. 2004–2047, 2013.
View | DOI
 
[2]
2013 | Journal Article | IST-REx-ID: 1308
J. L. Fischer, “Advection-driven support shrinking in a chemotaxis model with degenerate mobility,” SIAM Journal on Mathematical Analysis, vol. 45, no. 3, pp. 1585–1615, 2013.
View | DOI
 
[1]
2013 | Journal Article | IST-REx-ID: 1310
J. L. Fischer, “Optimal lower bounds on asymptotic support propagation rates for the thin-film equation,” Journal of Differential Equations, vol. 255, no. 10, pp. 3127–3149, 2013.
View | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed